# SDR CA991230028

- Difficulty date: December 20, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Cndair CL6001A11
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 6009230165
- Condition: Failed
- Location: Stabilizer
- Part time: 3,162 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

(CAN) DURING POST INSTALLATION TESTING,CHANNEL 2 FOUND HARD FAILED. UNIT WAS RECEIVED IN THIS CONDITION FROM SUPPLIER. 0.0 HOURS
